# SDR FDEA201008032799

- Difficulty date: August 3, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69436835
- Condition: Corroded
- Location: Bs 700 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 700 BETWEEN STRINGERS 27R AND 26R REMOVED SHEAR TIE TEE CLIP  IAW SRM 51-30-2  FABRICATED NEW SHEAR TIE FROM BAC 1505-100044 7075 T6511 DIM 6 1/2" IN LENGTH  IAW DRAWING 65-15938 AND SRM 51-30-5  INSTALLED NEW SHEAR TIE TEE CLIP IAW SRM 51-30-2 REV 103.
